A month into shifting from one pharmaceutical brand of NDT to another I've gone from perfectly well-adjusted levels to everything completely out of whack: too low t3, t4, ft3, ft4, plus a rising THS. I haven't changed my dosage (still on 120 mcg/day). I have never experienced this happening before, and haven't seen my THS rise in 2 years.
Can your THS even rise on NDT? I thought it became suppressed, and I'm not understanding what's going on.
What gives? Should I get off this new brand ASAP? Doctors obviously want me to switch back to synthetic, but I'm very hesistant, because I felt the best I've felt on the old NDT (which became too expensive and difficult to get hold off, which is why I changed to this new brand). Have any of you experienced a sort of adaption period when you try out a new brand of medication? Should I give it more time and see if my levels star adjusting?
I'm scared, because none of my options seem that great, and the symptoms are starting to kick in again: confusion, lethargy, aches, anxiety.
Thank you so much for your help, everyone.